# SDR AALA201808279013

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 8,661 hours, 3,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: L4 Assist Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST HANDLE COVER DETACHED. REINSTALLED AND SECURED THE L4 DOOR ASSIST HANDLE COVER IAW AMM 25-00-00.
